# SDR 2004UALA00706

- Difficulty date: July 31, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 46,133 hours, 13,560 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC SYSTEM EICAS QUANTITY LIGHT ILLUMINATED.  QUANTITY INDICATES .40.  EXCESSIVE LEAKING (CENTER SYSTEM HYDRAULIC FLUID) FROM LEFT AILERON INBOARD POWER CONTROL ACTUATOR (PCA). REMOVED AND REPLACED SUBJECT ACTUATOR WITH NEW SERVICEABLE ACTUATOR AND OPERATIONALLY CHECKED PER MM 27-11-20.  ALL CHECKS NORMAL.
